`a`

Uniform Gevrey regularity for the attractor of a damped wave equation

Pages: 305 - 312, Issue Special, July 2003

 Abstract        Full Text (184.1K)              

Cedric Galusinski - Université Bordeaux-I, Mathématiques Appliquées, 351 Cours de la Libération, 33405 Talence Cedex, France (email)
Serguei Zelik - LAM-SP2MI, Université de Poitiers, Boulevard Marie et Pierre Crie-Téléport 2, 86962 Chasseneuil Futuroscope Cedex, France (email)

Abstract: The goal of this paper is to prove time-asymptotic regularity in Gevrey spaces of the solution of a singularly perturbed damped wave equation and to obtain the uniform (with respect to the perturbation parameter) bounds for the associated global and exponential attractors in the appropriate Gervey spaces.

Keywords:  Gevrey regularity, asymptotic behavior, exponential attractors, damped wave equation, partially dissipative.
Mathematics Subject Classification:  Primary: 35B40 35B45.

Received: September 2002;      Revised: March 2003;      Published: April 2003.